# SDR CA130318002

- Difficulty date: February 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT642A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LANDING ROLLOUT THE ENGINE MADE AN UNCOMMANDED POWER INCREASE, TORQUE LIMITER CUT IN.  THE PILOT SHUT THE ENGINE DOWN. TROUBLESHOOTING FOUND A FAULTY FUEL CONTROL WHICH WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.
